TU Darmstadt / ULB / TUbiblio

Special Issue: Parabolic Evolution Equations, Maximal Regularity, and Applications - Dedicated to Jan Pruss Preface

Bothe, Dieter and Denk, Robert and Hieber, Matthias and Schnaubelt, Roland and Simonett, Gieri and Wilke, Mathias and Zacher, Rico (2017):
Special Issue: Parabolic Evolution Equations, Maximal Regularity, and Applications - Dedicated to Jan Pruss Preface.
17, In: Journal of Evolution Equations, (1), pp. 1-15, ISSN 1424-3199, [Online-Edition: http://dx.doi.org/10.1007/s00028-017-0387-1],
[Article]

Item Type: Article
Erschienen: 2017
Creators: Bothe, Dieter and Denk, Robert and Hieber, Matthias and Schnaubelt, Roland and Simonett, Gieri and Wilke, Mathias and Zacher, Rico
Title: Special Issue: Parabolic Evolution Equations, Maximal Regularity, and Applications - Dedicated to Jan Pruss Preface
Language: German
Journal or Publication Title: Journal of Evolution Equations
Volume: 17
Number: 1
Divisions: Profile Areas
Profile Areas > Thermo-Fluids & Interfaces
04 Department of Mathematics > Analysis > Mathematical Modeling and Analysis
04 Department of Mathematics > Mathematical Modelling and Analysis
04 Department of Mathematics > Analysis
04 Department of Mathematics
Date Deposited: 03 May 2017 14:12
Official URL: http://dx.doi.org/10.1007/s00028-017-0387-1
Export:
Suche nach Titel in: TUfind oder in Google
Send an inquiry Send an inquiry

Options (only for editors)

View Item View Item